Jump to content

Search the Community

Showing results for tags 'introduction'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

  1. Hi everyone! Well, here is my story ... I am a 21 year old female, and I have been on Paxil since I was 6 years old, and have maintained on about 40-60mg ever since. I was put on Paxil due to my anxiety disorder and OCD, as I refused to eat in a school cafeteria and would be in a sheer panic everyday about going to school. Apparently they tried to put me on Zoloft at some point early on, but it gave me headaches and nausea, so that is why Paxil was chosen. The Paxil worked wonders for me, and I was able to go to school and live a very normal and happy childhood. In 2010, I was diag
  2. Hi, I'm new to the site. You can see my withdrawal history below. This time I've managed to successfully taper from 10mg to 1mg escitalopram with only a few nasty hiccups along the way but am concerned at managing the last 1mg, particularly as I've become progressively less motivated over the month - not sure if this is a withdrawal effect or not. I think I need to keep much better records of how I'm feeling. I have downloaded some info from another part of the site for this. Also about to start seeing a psychologist for some help dealing with the fallout of a period of bullying in a s
  3. I was put on Prozac in 1992 for PMT. After years of being on this & doing ok I thought it was time to move on & being naive stopped cold in 1997. After a few weeks I felt awful, had crying fits, depersonalisation, anxiety. Visited the Doctor & she told me it was depression & would need to be on them forever, put back on 20mg. In 2002 my mum was diagnosed with lung cancer & I quit my counselling practice to nurse her. She sadly died in 2003. I was the strong one in the family & supported everyone, however I wanted to be clean of drugs & decided to taper slowly - 5mg
  4. Ok so I am making another attempt to introduce myself here. I have been trying, but whenever I start to write about my story I end up getting confused and angry, and I also have difficulty concentrating well enough to write coherently. To sum it up, it has been 16 years since I was first put on an SSRI when I was 19. Soon after I developed a host a strange and severe physical symptoms, along with deteriorating mental health. So, over the last 16 years,physically, I ended up with a diagnosis of Fibromyalgia, Chronic Fatigue Syndrome, Irritable Bowel Syndrome, lhermittes sign, "idiopathic" n
  5. Barelygettingby

    Barelygettingby

    I have been on antidepressants for 23 years and Klonopin for the last 7 years for sleep issues. I tapered off of klonopin 9 months ago. After 3 months I thought I was doing great so I tapered off of citalipram. Been off citalipram for 6 months today. I struggle with insomnia, memory issues and mostly anxiety that seems at times out of control. I am taking fish oil, vitamin c, magnesium, vitamin b, vitamin e, and calcium I have some disk issues in my back that requires me to get a steroid shot in my back about once a year. The shot is coming up and idk whether I should get the shot
  6. Hello everyone, I've been reading for the last few days, and I thought I should introduce myself, and maybe get some help on a few issues I'm having. I started Cirpalex 20mgs 14, months ago after my 5th miscarriage. I was diagnosed with PPD, Anxiety and OCD. It was truly hell.. I wont go into details as Im sure you can imagine what it would be like to loose 5babies. After the miscarriage, my B12 was depleted and I wanted a shot of B12. My Dr told me it was better to do the cirpalex.. He said no research shows that B12 shots would help with my issues.. Anyways- regretting that choice n
  7. Hello. My name is Eddie and I am a month away from being 20 years old. I was a longtime reader of paxilprogress before it closed. It's been a while since I've gotten on the internet regarding my antidepressant withdrawal. Here is my story, and the questions I have. In the summer of my 17th year, I was put on Prozac. While I suffered no immediate problems on the SSRI (in fact, my grades and drive seemed to go up, as well as my libido), I foolishly decided that I would quit cold turkey one year later, as my doctor said he didn’t want me to come off of it. This turned out to be a decision I
  8. Hello everyone. I am glad this place exists. I am currently trying to get off antidepressants and have read many posts on this forum. I would appreciate any advice on my current situation. Here are the basics: March 2001 At age 18, tried marijuana and a high dose of coricidan cough & cold (dextromethorphan) along with alcohol on spring break. Experienced a 'bad trip', freaking out and thinking I was going to die. For the next couple weeks I felt 'off': experienced dissociative feelings, derealization and anxiety (feared I would never feel back to normal) April 2001 Returned to "n
  9. SalsaShark

    SalsaShark: Hello?

    I've been taking Cymbalta for 6 years and had to switch to Effexor due to the Cymbalta going generic. I've gotten down to 75mg once a day, but I'm scared because I know these meds have messed with my mind (due to the seriousness of my withdrawal symptoms). I'm scared to be here, but also hopeful that I can break this cycle of being addicted to this horrible med.
  10. BLandry

    BLandry

    My name is Bryan. I have been on several antidepressant/anti-anxiety medications over the last thirteen years. I've taken Paxil, Zoloft, Abilify, CymbaIta, Seroquel and Pristiq. was on Cymbalta for about eight of those years. For the last two months I have been on Pristiq. I have come to realize that these antidepressants have been more trouble than they're worth, at least the ones I have taken. I am trying, right now, to taper off the Pristiq. I am here to communicate with others who have had the same issues and get some advice and support.
  11. Hi All, CC (Crazy Canuck) here. A bit about myself. First experience with psych meds was about 7 years ago during a very stressful time in my life. Stress seems to exacerbate my "conditions" which seems to be a combination of mild to moderate (ADD, OCD, GAD and likely a few others). When I was first put on an SSRI (Celexa) 7 years ago my world got turned upside-down and I have been on this merry-go round ever since. I had a complete paradoxical reaction to the SSRI - went from being moderately depressed and anxious to a complete and utter basket case. My GP at the time didn'
  12. Hello, Today I have finally gathered the courage to introduce myself. I've been reading posts and going through forms on this website for a while now. I have actually been taking anti-depressants for a long time. I started with paxil and the ever-present assurances that this was non-habit forming, etc. etc. The REAL problem was that I had gone through surgical menopause, my body was not adapting well to synthetic hormones and I was understandably sad about learning I wouldn't be able to have children - only one year after getting married. I just needed someone to talk to and help me proc
  13. I have experienced depression for... well forever, since before first grade. I saw a therapist a few times when I was 11, but my dad thought I was being troubled by demons so that was a short lived and useless experience. I was in therapy again for a few months at 16 for behavioral problems. This was more helpful. I learned some coping skills. My first experience on anti-depressants was almost accidental. In my mid 20's I had what I can only describe as a psychotic reaction to some prescription diet pills. I stopped taking them abruptly because they were causing anxiety. I was sleeping lit
  14. Hi, My signature pretty much explains where I'm at now, except I no longer feel suicidal (just really depressed by the sensitivity to so many foods supplements). I should have mentioned that I took the Risperidone for 5 days (1mg in evening) but it made me numb (could still feel the sensitivities but they did did not bother me. Had burning sensations in my legs, arms, even when I tried to walk (kind of like constant sunburn) but that has subsided with the citalopram. Definitely not strong enough to start a taper on that yet, and am going to work on trying to get off the sleeping tablet
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy